American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E67) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Daniel S. Freed, Michael J. Hopkins and Constantin Teleman. Loop groups and twisted $K$-theory II. J. Amer. Math. Soc. 26 (2013) 595-644.
Abstract, references, and article information   
View Article: PDF

[2] Shrawan Kumar. On the Cachazo-Douglas-Seiberg-Witten conjecture for simple Lie algebras. J. Amer. Math. Soc. 21 (2008) 797-808. MR 2393427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1